# SDR CALA2013091091186

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,022 hours, 14,314 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT START VALVE WILL NOT OPEN, DEFERRED IAW MEL 8000C.  REPLACED LT START VALVE IAW AMM, ENGINE MOTORING CHECKED OK.
